# SDR AU000740

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Condition: Loose
- Location: Engine
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT ENGINE CYLINDER HOLD-DOWN NUTS LOOSE.  SUBMITTER SUSPECTED CAUSED BY INCORRECT ASSEMBLY.  ENGINES HAD COMPLETED 210.5 HOURS SINCE BULKSTRIP.  (X)
